Quick -pg114805578418

17 Replies
babyc11 - May 19

corinne, I had my last depo shot August 2005 and my periods have pretty much returned, but Im dealing with alot of midcycle spotting. Depending on how long you were on the shot, that's probably why you're AF's are messed up. I was on it for almost 8 years, and I might need a DNC to stop my excessive spotting. The doc did a bunch of bloodwork and I am going for an ultrasound on June 2nd to check my uterus, ovaries and tubes. I will know more on June 8th after my followup appointment.

 

corinne - May 19

I was on the shot for about a year and a half. Since January My af's have been really short and light not heavy at all. Good luck with your ultra sound babyc11

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?